Does anyone get delayed hot flushes with tecfidera? I took it at 9am and it’s just started.
That used to happen to me in the early weeks. I was on Tecfidera for 9 months and I still got random flushing the odd time.
Me too. I’ve been taking it since January. I’d have thought it would have stopped my now
I have been on Tecfidera since June last year and the hot flushes do get better. Although i have to say, if i forget to take my Pregablin, the hot flushes, excruciating goosebumps and sweats start - so maybe its the Pregablin keeping the hot flushes at bay - maybe a conversation to have with your consultant or GP…in the meantime, buy a cheap fan for your handbag - thats what i did at the start…
it is interesting, but consistently i can get a prickling sensation in my face and around my neck, about 3.5 to 4 hours after dose one IF i have not eaten an adequate amount.
The cure each and every time, has been to eat something. Not necessarily a meal… just a snack will do. I have also found that eating more around dose one will undermine the risk of this occurring in the first place. Once snacked, the sensation is gone in less than five minutes. every time.
I just use it to determine when to go for lunch
Hi, I have been taking Tecfidera since January 2015. I take with my Breakfast at around 7.30 and have hot flushes around 1.00p.m. The same time relapse happens after taking with my Dinner in the evening. I look at this as being a positive sign it is doing something in my system.
all the best
Same thing can happen with me - can be annoying mind you…
Rather have the hot flushes than feeling sick etc.Gives me a nice beetroot red face LOL.
I was told to try half an aspirin half an hour before the first tablet in the morning which helped for about the fist 2 months but then I went back to the flushing and burning sensation and like you say between 3-4 hours after taking the first dose. I have only been on the table for three months but I was sort of hoping that I might have adjusted to it by now.
Hopefully they will calm down soon.